# SDR SWIA202157888

- Difficulty date: March 13, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 38,564 hours, 37,019 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT SIDE FLOOR SILL HAS CORROSION, BETWEEN APPROX. FS310 TO FS319(MARKED)     (C-CHECK RO 4/25/2021)    REMOVED AND REPLACED RH FLOOR SILL BETWEEN FS 310 AND FS319 REF CRJ200 SRM 51-42-06, CRJ200 SRM 51-45-00, CRJ200 SRM 51-42-21 AND DWG 601R31148 REV-J. COMPLIED WITH ATTACHED TASK 51-900-1003-SKY.
